# SDR HEEA0010427

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: HL924
- Make and model: Bell 412
- Aircraft serial: 33197
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 212070238007
- Condition: Error
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER INDICATOR HAS EXCESSIVE FRICTION ERROR.
